# SDR P5CA2021092000351

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Latch
- Part number: 491B1213076003
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  O/B  SIDE  C/DUCT   LATCH  RING  BENT(  REMOVED AND  REPLACED  #1 ENG  O/B UUPER CAM LATCH  REF  M/M   70-50-00  )
